I was recently diagnosed with the H. Pylori stomach virus?

I was recently diagnosed with the H. Pylori stomach virus. I have been put on an antibiotic regimen. I have felt extremely nauseous during this time.
My issue is for the past two nights I have had diarrhea in my sleep and woke up to quite a mess. This has never happened before. Could this have been caused by the H. Pylori?
Please tell me that’s all it is and it will go away.
I am a 51 year old male.
I appreciate your help…

Age: 51
Male
Medications: Tinzanadine, niacin, ambien, hydrocodone, morphine, amoxicillin 500mg 2 tabs 2xday, clarithromycin500mg 1-2xday, prevastatin, fenofibrate, omeprazole 20mg
No
General Information: I have had 4 unsuccessful back surgeries. The last one approximately 5yrs ago.

advertisement:

2
Doctor Answers And General Comments : (both members and visitors can post)

avatar
2 Comment threads
0 Thread replies
0 Followers
 
Most reacted comment
Hottest comment thread
2 Comment authors
Dr.HoneyDr. Deepak Patel Recent comment authors
  Subscribe  
Notify of
Dr. Deepak Patel
Member
Dr. Deepak Patel

Hello. H. Pylori can cause nausea although in many cases there are virtually no symptoms. It is possible diarrhea can occur if your H. Pylori infection is serious. You should no longer experience diarrhea once the treatment is completed. Which normally should take one round of antibiotics. In your case you may need more than one round.
Regards.

Dr.Honey
Member
Dr.Honey

Hi.
Thanks for thequery..

Yes, H.Pylori can cause diarrhoea as well as Nausea, however if the diarrhea is so severe that it is causing mess at night then you should get checked by your Physician..

A stool culture can be done along with CBC for further confirmation..

If there is infection still present then you need more antibiotics and along with antibiotics you should eat more of probiotics like Yogurt, kefir. Eat more of berries, omega three supplements and drink plenty of water..

Take sufficient rest and avoid large meals..

Hope this helps..

Regards.